Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Whitish spots on the tonsil. Have cough. On antibiotics. Need further medication?

I have woke.up the past few.days with a lot.of.thick.white my mouth. My throat is a little.sore red and has a single white pocket on my left tonsil and several on the right side of the opening of the back of my throat. I have a cough that won t go away, I am on my second round of antibiotics and the past few.days I have been bloated at least an hour at a time.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Oct 2013
Hello dear
Thanks for your query at Hcm
Pain and whitish coloration on tonsil might be because of the infection .
Your already on second round of antibiotics . My recommendations are complete dose of antibiotic as prescribed by doctor wait for response . There is no need for other medication.
You may do salt water or betadine gargles that would decrease infection .
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor